# SDR AALA201805179003

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 55,144 hours, 27,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 25208
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NEAR SEATS 28 THROUGH 30, AND AFT GALLEY REMAIN ILLUMINATED AFTER POWER IS REMOVED FROM AIRCRAFT.  OPS TESTED THE EMERGENCY LIGHTS SHOWS ROWS 8, 13, 20 AND 28 OVERHEAD AISLE LIGHTS INOPERATIVE. REPLACED THE BATTERY PACKS IAW AMM 33-55-00.
